Description
If you purchase from PrimeMed certified distributor, you will receive 10 packets of Ibuprofen, 10 packets of Aspirin and 10 packets of tylenol generic (acetaminophen). Each packet contains 2 tablets. Each aspirin and acetaminophen tablet is 325mg and each ibuprofen tablet is 200mg. Our medications are always as fresh as can be as we order direct from Medique. Ibuprofen, which you may know by its common brand names, Advil, Motrin, is a non-steroidal anti-inflammatory drug (NSAID). Non-Aspirin is acetaminophen generic and is commonly known under brand names such as Tylenol. Aspirin is acetylsalicylic acid generic and is commonly known under brand names such as Bayer.
Bulk First Aid Kit Medicine Refills - 60 Medication Tablets
Price is below average
Current Price
$9.95
Average
$10.62
Min Price
$9.6
Max Price
$12.99
Price dynamics
6%
Description
If you purchase from PrimeMed certified distributor, you will receive 10 packets of Ibuprofen, 10 packets of Aspirin and 10 packets of tylenol generic (acetaminophen). Each packet contains 2 tablets. Each aspirin and acetaminophen tablet is 325mg and each ibuprofen tablet is 200mg. Our medications are always as fresh as can be as we order direct from Medique. Ibuprofen, which you may know by its common brand names, Advil, Motrin, is a non-steroidal anti-inflammatory drug (NSAID). Non-Aspirin is acetaminophen generic and is commonly known under brand names such as Tylenol. Aspirin is acetylsalicylic acid generic and is commonly known under brand names such as Bayer.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
